# SDR SIMA201103403

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,946 hours, 19,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT OMEGA BEAM FORWARD OF FRAME 25 AT THE CARBON CROSSMEMBER TO HAVE CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED REPAIR DOUBLER IAW EMBRAER SRM 53-00-10 AND 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
